# SDR DALA2016040502665

- Difficulty date: April 6, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 71,859 hours, 54,308 cycles
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Condition: Overserviced
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

CREW NOTED THE LOSS OF ELECTRICAL POWER WHILE CLIMBING OUT.  THE RT ENGINE GENERATOR TRIPPED OFF LINE AND WOULD NOT RESET AND THE APU GENERATOR WOULD NOT PICK UP POWER.  THE FLIGHT WAS RETURNED.  PERFORMED EMERGENCY LANDING AND ALTERNATE GEAR EXTEND.  LEFT GENERATOR POWER SYS WAS INOPERATIVE AND ALREADY ON MEL PRIOR TO DEPARTURE.  FOUND BOTH CSD'S OVERSERVICED.  ELECTRICAL SYSTEM CHECK-OUTS PERFORMED WITH NTF NOTING LT GENERATOR MEL.  REPLACED LT GENERATOR RELAY, ACFT CROSS-TIE RELAY AND EMERGENCY POWER SWITCH. REPLACED LT ENGINE CSD AND GENERATOR.  ENGINE RUNS PERFORMED WITH WITH ALL CONFIGURATIONS CHECKED INCLUDING APU WITH NO FAULTS.  FUNCTIONAL TEST FLIGHT.
